# SDR CALA2009093000579

- Difficulty date: September 24, 2009
- Submitted: October 1, 2009
- Operation: Air carrier
- Aircraft: N66051
- Make and model: Boeing 767424ER
- Aircraft serial: 29446
- Aircraft time: 40,582 hours, 6,062 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Beam
- Part number: 161T71301
- Part serial: AD07
- Condition: Broken
- Location: Lt Mlg Truck
- Part time: 40,582 hours, 6,062 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: Z
- Precautionary procedure: O

## Discrepancy

LEFT MAIN GEAR PARTIAL COLLASPE DURING TAXI WHILE AIRCRAFT STOPPED.  LEFT MAIN GEAR BEAM SNAPPED.  REMOVED AND REPLACED LEFT MLG TRUCK BEAM ASSY PER ECRA 3210-02173, PERFORMED HARD LANDING AND INNER CYLINDER INSP PER ECRA 3200- 01423, OPS CHECK PERFORMED PER ECRA 3210-02173, ALL CHECKS GOOD.
